U.S. doctors online nowAsk doctors free
Wallkill, NY
A 23-year-old female asked:

Does cymbalta (duloxetine) make you gain weight?

2 doctor answers5 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 33 years experience
Cymbalta (duloxetine): Been reported but not common and is dose-related and only minimal.
Dr. Gerry Tolbert
Family Medicine 14 years experience
It Can: Cymbalta, (duloxetine) like many other medications, does have weight gain as a side effect. Often it is a direct side effect of the medication itself but it can also be because of increased appetite or decreased metabolism. Regardless, the short answer is yes, it can.
Last updated May 6, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.